# SDR REXA2020010716035

- Difficulty date: December 16, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR HIDDEN DAMAGE: AFTER REMOVE INSULATION ON MAIN AVIONICS COMPARTMENT, CORROSION ON STGR 20R BTW FS280/319 WAS FOUND IN REF EO: R25120 (SM)[E/E].                                                               
"SUMMARY OF NRC:00367; STGR 20RH BTW FS280/319 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.               
"
